# SDR ASAA2015062912523

- Difficulty date: June 29, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 24,265 hours, 7,763 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A34004
- Condition: Corroded
- Location: Bs 1014-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN AT BS 1014-1016, STR 23-24L HAS CORROSION AROUND FASTENERS.  ACFT GROUNDED.  ALL WORK ACCOMPLISHED REF: EA NR: 800-53EA-15439, REV: NEW DATE: 07-20-2015, HAECO REO G19046, REV A DATE 07-18-2015.
